# SDR SWAA2012100108097

- Difficulty date: September 19, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 29,307 hours, 17,297 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8315
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM CORRODED BETWEEN BS 312 TO BS 344.  REMOVED AND REPLACED BEAM IAW SRM AND DWG.
